# SDR ASAA2014072708697

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,369 hours, 7,959 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40DGKY
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 1,888 hours, 555 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN WEATHER RADAR IS SELECTED ON,  WXR STAB INITIALLY ANNUNCIATES ON ND.  THEN WXR FAIL ANNUNCIATES.  ACFT GROUNDED.   REPLACED WEATHER RADAR TRANSCEIVER IAW MM 34-43-4.  WEATHER RADAR OPS NORMAL.
